# SDR HALA2016081000327

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 15,095 hours, 2,374 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Underserviced
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT WHEN STARTING IAW ECAM SHUTDOWN APU, SECOND START ATTEMPT,  APU OK.  G.V.I. OF APU COMPARTMENT, FOUND APU OIL QTY LOW AT ADD LINE. SERVICED APU OIL TO FULL.  INSPECTED COMPARTMENT FOUND NO DISCREPANCIES AT THIS TIME. ALSO INSPECTED EXHAUST AREA. N.T.F.  STARTED APU ON FIRST ATTEMPT.
